MathSciNet Relay Station
MathSciNet bibliographic data
MR73761 33.0X
Ou Tchen-Yang, Vincent Contribution à l'étude des functions hypergéométriques de deux variables. (French) Ann. Sci. Ecole Norm. Sup. (3) 72 (1955), 1–68.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement